University Links: Home Page | Site Map
Covenant University Repository

Periodic Solutions of Certain Eight Order Differential Equations

Iyase, S.A . (1995) Periodic Solutions of Certain Eight Order Differential Equations. Journal of the Mathematical Society, 14 (15). pp. 31-39.

[img] PDF
Download (8Mb)
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 16 Dec 2014 11:20
Last Modified: 16 Dec 2014 11:20
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/3084

Actions (login required)

View Item View Item